Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

158 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

On cold medicine. Got ant bite. Developed knee pain and red spots on feet. Safe remedy?

Answered by
Dr.
Dr. Samik Basu

Pediatrician

Practicing since :1999

Answered : 711 Questions

default
Posted on Thu, 14 Mar 2013 in Asthma and Allergy
Question: Summery
I had attacked by a bunch of ants on 03rd Feb 2013, I think that this ant ejecting formic acid while it bites with other side. By the time I was using some medicines to treat my cough and cold symptoms including antibiotic, then the next few days developed symptoms that little pain on left knee and both angles, then I found small red spots on my feet, little swelling and pane.
     When I consult a doctor, He prescribed me a tablet named siptane to use twice and had a TT injection along with an oilment for external use.
After 2days I felt more pain, then I got ayurvedic treatment for next 5 days, but I did not get any improvement.
Again I was admitted in a hospital for 5 days. As per my request to discharge from hospital as soon as possible the doctor changed treatment from injection to tablets, I hope you can find the details from the copy of my discharge summery.
After discharge, I am feeling joints pane especially my knees and angles and still have some swelling. I have some doubts that it may some side effects of the tablet like Betnesol forte 1mg. that I used 4tablets per day since my discharge on 18th Feb 2013. Attaching some details for your reference.
On 14th Feb 2013
On 15th Feb 2013
On 18th Feb 2013
On 18th Feb 2013
On 21st Feb 2013
On 21st Feb 2013

Please not that I am using FORACOURT auto haler twice a day as per the doctor’s advice for asthma. Kindly advice how can I get better from this stage.
Sincerely.
XXXXXXX
doctor
Answered by Dr. Samik Basu 2 hours later
Hi ,
Thank you for your query.
I am afraid none of your details have come up in your question.Take photographs of them and send them as attachments.
Betnesol given for a short duration does not do any harm.Since you had a serious allergic reaction they advised you with steroids.
Kindly send me your details for a better analysis
If you have any further queries you are free to consult me.
Hope this answers your query.
Wishing a speedy recovery.
Have a nice day.

Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Samik Basu 16 hours later
pls review my query I am sending photographs
doctor
Answered by Dr. Samik Basu 6 hours later
Hi,
You had a very bad reaction.Luckily your legs are healing.
Keep the areas very dry and consult a dermatologist at the earliest.
Placentrex gel along with a aloe vera gel will help the lesions heal faster.
You can continue foracort as adviced
Wishing you a complete recovery.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Drug/Medication ,  

Recent questions on  Betnesol

doctor1 MD

Hi Hello sir I have taken parctin from 2 years still taking plz tell me any side effects ill come r wat. If came how 2 recover from side effects plz let me know sir. And also still ia m taking befor food practin and after food betnesol tablet. If...

doctor1 MD

Hi My baby is 5 months old and since his birth he got infected by cough and cold 4 times.Each time it takes 10 to 15 days to get cured.What should I do to prevent this repetitive cough. He also makes wheezing sound while sleeping sometimes during...

doctor1 MD

Hello I am 29 weeks pregnant. I had a missed miscarriage last year in April 2016. Then I conceived in December 2016.Few days back when I was 26 weeks pregnant( May 23, 2017) I had pressure and pain in perineal area and I was admitted in hospital...

doctor1 MD

Hello Doctor, I am 32 weeks pregnant now. My doctor has advised me to take Betnesol injection (4mg) 1 doses. Yesterday to had that. Before taking this my Bp and blood sugar level are normal. After taking Betnesol injection (4mg) my sugar level are high and it's still in higher level. While browsing over the Internet, i read that there will be some side effects regarding learning and development of the child. Is that correct. Please clarify me whether there are any side effects with this. Please help me immediately.

doctor1 MD

Hi,
I have been suffering with eczema for last 5 years and receiving treatment from MD, Skin. The disease is not very severe and recurs frequently hence recently my Doctor prescribed Betnesol forte tablet (20 nos) for 10 days. After taking tablet I felt, sleepy, headache and weakness also my increase appetite. Please advise how long it takes side affects to go away.

Is there any long term effect with one course?

doctor1 MD

I have been taking Betnesol Forte 2 tablets for almost 2 years. I have now been diagnosed with diabetes . My Fasting Blood sugar level is 276. I have stopped taking it one month back. Is diabetes reversible, since I am no longer on betnesol forte?? I have started losing weight also as I had gained a lot os weight while I was on Betnesol Forte?

doctor1 MD

I went to the doctor and was treated for a yeast infection. I also, got tested for chlamydia, gonorrhea, and had my cervix scrapped. I have been with the same person for six years now. I was prescribed Adderall. I took one and had an allergic reaction to it. At that time, I noticed that I had red bumps in the back of my throat. Well, now it is like two weeks later I have the red bumps, the do not hurt, a mild white coating on the tongue. Then I looked under my tongue and there are like a few stringy pieces hanging. What is this? Do I have Oral Thrush? I have read so many different things online about my condition and symptoms that I am freaking out.